Alert archive / Minnesota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 49, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jul 22, 2014, 1:43 AM CDT for Cook County, Lake County, Minnesota. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2014, 1:43 AM CDT (06:43 UTC)
- Expired
- Jul 22, 2014, 2:18 AM CDT
- In force
- 35 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cook County, MN, Lake County, MN
The radar
The Duluth radar (KDLH), 85 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 9:24 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 6.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3234 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1331 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
324
WUUS53 KDLH 220643
SVRDLH
MNC031-075-220730-
/O.NEW.KDLH.SV.W.0049.140722T0643Z-140722T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
143 AM CDT TUE JUL 22 2014
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHWESTERN COOK COUNTY IN NORTHEAST MINNESOTA...
SOUTHERN LAKE COUNTY IN NORTHEAST MINNESOTA...
* UNTIL 230 AM CDT
* AT 140 AM CDT...THE LEADING EDGE OF A LINE OF SEVERE THUNDERSTORMS
WAS LOCATED FROM BABBITT...SOUTH TO TWO HARBORS...MOVING NORTHEAST
AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GOOSEBERRY FALLS STATE PARK...SPLIT ROCK LIGHTHOUSE STATE PARK...
TETTEGOUCHE STATE PARK...GEORGE CROSBY MANITOU STATE PARK...
WHYTE...CASTLE DANGER...ISABELLA...MURPHY CITY...BEAVER BAY...
SILVER BAY...FINLAND...SAWBILL LANDING...ILLGEN CITY...LITTLE
MARAIS...DUMBBELL LAKE...SILVER ISLAND LAKE AND CLEAR LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF OUTDOORS...BE ALERT FOR FALLING TREES AND LOOSE OBJECTS THAT MAY
BE BLOWN AROUND. HEAVY RAINFALL IS OCCURRING WITH THESE STORMS...DO
NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4778 9108 4749 9096 4736 9116 4726 9126
4712 9147 4708 9156 4701 9165 4697 9175
4754 9173
TIME...MOT...LOC 0642Z 237DEG 45KT 4754 9161 4704 9161
HAIL...<.75IN
WIND...60MPH
$$
GRANING2 follow-up statements
253
WWUS53 KDLH 220655
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
155 AM CDT TUE JUL 22 2014
MNC031-075-220730-
/O.CON.KDLH.SV.W.0049.000000T0000Z-140722T0730Z/
LAKE MN-COOK MN-
155 AM CDT TUE JUL 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHWESTERN COOK AND SOUTHEASTERN LAKE COUNTIES UNTIL 230 AM CDT...
AT 151 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ISABELLA TO GOOSEBERRY FALLS STATE PARK...MOVING
NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. POWER OUTAGES
ARE ALSO EXPECTED.
LOCATIONS IMPACTED INCLUDE...
SPLIT ROCK LIGHTHOUSE STATE PARK...TETTEGOUCHE STATE PARK...GEORGE
CROSBY MANITOU STATE PARK...ISABELLA...MURPHY CITY...BEAVER BAY...
SILVER BAY...SAWBILL LANDING...FINLAND...ILLGEN CITY...LITTLE
MARAIS...DUMBBELL LAKE...SILVER ISLAND LAKE AND CLEAR LAKE.
LAT...LON 4763 9149 4778 9108 4749 9096 4736 9116
4726 9126 4712 9147
TIME...MOT...LOC 0654Z 228DEG 55KT 4767 9138 4717 9138
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF OUTDOORS...BE ALERT FOR FALLING TREES AND LOOSE OBJECTS THAT MAY
BE BLOWN AROUND. HEAVY RAINFALL IS OCCURRING WITH THESE STORMS...DO
NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
HAIL...<.75IN
WIND...60MPH
$$
GRANING427
WWUS53 KDLH 220718
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
218 AM CDT TUE JUL 22 2014
MNC031-075-220728-
/O.CAN.KDLH.SV.W.0049.000000T0000Z-140722T0730Z/
LAKE MN-COOK MN-
218 AM CDT TUE JUL 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN COOK AND
SOUTHEASTERN LAKE COUNTIES IS CANCELLED...
THE LINE OF SEVERE STORMS WHICH PROMPTED THE WARNING...HAS MOVED OUT
OF THE WARNED AREA.
LAT...LON 4763 9149 4778 9108 4749 9096 4736 9116
4726 9126 4712 9147
TIME...MOT...LOC 0718Z 228DEG 55KT 4791 9097 4741 9098
$$
GRANINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 9:54 PM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Jul 21, 9:54 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 954 PM CDT MON JUL 21 2014 .UPDATE... ISSUED AT 952 PM CDT MON JUL 21 2014 LATEST REGIONAL RADAR IMAGERY SHOWS A LARGE LINE OF STORMS...CURRENTLY PRODUCING DAMAGING WINDS...TRACKING EAST OVER THE NW HALF OF MN. THESE STRONG TO SEVERE THUNDERSTORMS WILL SPREAD EAST ACROSS THE NORTHLAND OVERNIGHT. ANY STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND HAIL...ALONG WITH TORRENTIAL RAINFALL AND FREQUENT LIGHTNING. SPC HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR ALL OF NE MINNESOTA...THE NORTH SHORE OF WESTERN LAKE SUPERIOR...AS WELL AS DOUGLAS AND BURNETT COUNTIES IN FAR NW WISCONSIN. THE WATCH IS IN EFFECT UNTIL 400 AM. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 434 PM CDT MON JUL 21 2014 HOT AND HUMID OUT THERE TODAY...WITH THE WARMEST TEMPERATURES WE HAVE HAD ALL YEAR COMBINED WITH DEWPOINTS IN THE LOW 70S. HEAT INDEXES OVER THE SOUTHWEST PARTS OF THE CWA HAVE BEEN IN THE 95 TO 105 SO FAR TODAY...WITH EVEN DULUTH IN THE UPPER 80S WITH A HEAT INDEX FROM 95- AROUND 100. THIS AIRMASS IS AFFECTING MOST OF NORTHERN MINNESOTA...WISCONSIN AND THE EASTERN DAKOTAS. A STRONG SURFACE LOW OVER NORTHWEST SOUTH DAKOTA IS ASSOCIATED WITH A WARM FRONT THAT EXTENDS FROM IT NORTHEAST ACROSS NORTH DAKOTA AND FAR NORTHERN MINNESOTA AND ON UP INTO ONTARIO. A STRONG UPPER LEVEL JET IS UP OVER SOUTHERN CANADA...WITH SOME STRONG WESTERLIES AT THE MID LEVELS OVER MUCH OF THE NORTHERN PLAINS STATES. OUR WARM SECTOR HAS DEVELOPED CAPE VALUES IN THE 3-5 THOUSAND J/KG IN THIS AIRMASS...BUT AN EML OVER THIS SAME AREA HAS PLACED A CAP OVER MUCH OF MINNESOTA AND GENERALLY SOUTH OF THE FRONT. DEEP CONVECTION HAS FORMED OVER WESTERN NORTH DAKOTA AND IS PRODUCING SEVERE WEATHER THERE...WHERE THE INSTABILITY WEAKEST CAP AND BEST FORCING ARE. TONIGHT WILL BE VERY VERY INTERESTING CONVECTION WISE...WITH THE MAIN CONCERNS THE TRACK AND TIMING OF THE SEVERE MCS THAT WILL MOVE ACROSS THE CWA TONIGHT. CURRENT CONVECTION CAN BE EXPECTED TO CONTINUE TO GROW AND MOVE EAST...LIKELY ACCELERATING FOR THE NEXT SEVERAL HOURS. THIS CONVECTION CAN BE EXPECTED TO GET INTO THE WESTERN PORTIONS OF THE FORECAST AREA SOMETIME BETWEEN 7 AND 10 PM THIS EVENING...THEN CONTINUING EAST ACROSS THE FORECAST AREA. DAMAGING WINDS LOOK LIKELY...WITH LARGE HAIL A SECONDARY POSSIBILITY THOUGH WITH ALL THIS HEAT AROUND WEB BULB ZEROS ARE A BIT HIGH. FOR NOW...IT LOOKS LIKE THE MAIN AXIS OF STRONG STORMS WILL RUN RIGHT ACROSS THE CENTER OF THE FORECAST AREA...WITH ADDITIONAL SHOWERS AND THUNDERSTORMS ALONG AND NORTH OF THAT AREA. THUS...IT LOOKS LIKE THE ENTIRE FORECAST AREA IS LOOKING AT A SHOT OF SHOWERS AND THUNDERSTORMS...WITH THE NORTHERN AND CENTRAL CWA GETTING A PERIOD OF HEAVY RAIN. AM CARRYING CATEGORICAL POPS FOR NEARLY THE WHOLE CWA OVERNIGHT. AS FOR TEMPERATURES...HIGH HEAT INDEX VALUES TO CONTINUE INTO THIS EVENING WITH THE HIGH DEWPOINTS ONLY TO RISE THE NEXT FEW HOURS AS POOLING AHEAD OF THE BOUNDARY APPROACHES. THE CONVERGENCE NEAR THE BOUNDARY ALONG WITH WARM AIR ADVECTION TO ALSO KEEP TEMPERATURES WARM INTO THE EVENING HOURS. THUS...THE HEAT ADVISORY WILL NOT LIKELY BE CANCELLED EARLY...AND MAY EVEN NEED TO BE EXTENDED IF TEMPERATURES STAY UP THROUGH SUNSET. OVERNIGHT MIN TEMPS TO REMAIN MILD WITH LOWS IN THE MID 60S TO LOW 70S. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 434 PM CDT MON JUL 21 2014 THERE COULD BE LINGERING RAIN AND ISOLATED THUNDER TUESDAY IN THE WAKE OF THE STORM COMPLEX THAT WILL LIKELY SWEEP THROUGH THE NORTHLAND TONIGHT. THERE COULD BE HEAVY RAINFALL OVER NE MINNESOTA NORTH OF HIGHWAY 2...SUCH AS THE IRON RANGE AND THE ARROWHEAD. THE CHANCES OF SHOWERS AND STORMS WILL GRADUALLY SHIFT EAST THROUGH THE DAY...AND CLEARER SKIES WILL DEVELOP AND SPREAD EAST. HIGH PRESSURE IS EXPECTED TO PROVIDE THE MIDDLE OF THE WEEK WITH DRY AND COOLER WEATHER. THE MODELS INDICATE A MID LEVEL RIDGE WILL DEVELOP OVER THE HIGH AND CENTRAL PLAINS LATER THIS WEEK...AND AN UPPER LEVEL LOW OVER THE PACIFIC NW WILL GET OFF AS IT LIFTS INTO SOUTHERN ALBERTA AND WITH THE UPPER LOW AND ITS SURFACE REFLECTION COULD SWING THROUGH THE NORTHLAND OVER THE WEEKEND AND BRING A PERIOD OF CHANCES FOR SHOWERS AND STORMS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 714 PM CDT MON JUL 21 2014 VFR WITH SCT LOW CLOUDS THIS EVENING. STRONG/SEVERE THUNDERSTORMS WILL SPREADING EAST ACROSS THE FORECAST AREA AFTER 03Z. THE STORMS ARE EXPECTED TO MOVE INTO THE KINL/KBRD AREA AROUND 04Z...REACH KDLH/KHIB AROUND 06Z...THEN TRACK OVER NORTHERN WISCONSIN AND IMPACT THE KHYR AREA AFTER 09Z. ANY STORMS OVERNIGHT WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS IN EXCESS OF 60 KT...DAMAGING HAIL...AND TORRENTIAL RAINFALL. THE GREATEST THREAT FOR SEVERE STORMS WILL BE IN THE KBRD/KINL/KHIB AREAS. CEILINGS WILL LOWER TO MVFR/IFR WITH THE ARRIVAL OF THE STORMS...PERSISTING INTO TUESDAY MORNING WITH FOG/BR AND SHOWERS LINGERING INTO TUESDAY MORNING. && .PRELIMINARY POINT TEMPS/POPS... DLH 68 78 55 73 / 90 50 0 0 INL 65 76 52 75 / 90 40 0 0 BRD 70 81 57 78 / 80 30 0 0 HYR 73 82 55 76 / 70 60 0 0 ASX 70 79 54 71 / 80 80 0 0 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && UPDATE...GRANING
Hazardous weather outlook, Jul 21, 8:06 PM CDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 806 PM CDT MON JUL 21 2014 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-230115- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 806 PM CDT MON JUL 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL SPREAD EAST ACROSS THE NORTHLAND OVERNIGHT. THE STORMS ARE EXPECTED TO REACH THE INTERNATIONAL FALLS AND BRAINERD AREAS AROUND 1000 PM...MOVE INTO THE HIBBING AND TWIN PORTS AREA AROUND MIDNIGHT...THEN TRACK OVER NORTHERN WISCONSIN THROUGH THE EARLY MORNING HOURS. ANY STORMS OVERNIGHT WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND HAIL...ALONG WITH TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. THE OPPORTUNITY FOR MORE STORMS ARRIVES THURSDAY NIGHT AND LASTS THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... THE ITASCA COUNTY SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED TO CALL IN ANY STORM REPORTS OVERNIGHT. LSZ121-140>148-230115- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 806 PM CDT MON JUL 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT THUNDERSTORMS WILL TRACK OVER WESTERN LAKE SUPERIOR MAINLY AFTER MIDNIGHT. THESE STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WINDS AND HAIL...FREQUENT LIGHTNING...AND TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL LINGER OVER WESTERN LAKE SUPERIOR TUESDAY MORNING. THE OPPORTUNITY FOR MORE STORMS ARRIVES FOR THE WEEKEND. GRANING MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, Jul 22, 1:10 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
110 AM CDT TUE JUL 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 AM TSTM WND GST AITKIN 46.53N 93.71W
07/22/2014 E70 MPH AITKIN MN LAW ENFORCEMENT
NUMEROUS TREES DOWN THROUGHOUT THE COUNTY
&&
KKLocal storm report, Jul 22, 1:11 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
111 AM CDT TUE JUL 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 AM TSTM WND DMG FLOODWOOD 46.93N 92.92W
07/22/2014 ST. LOUIS MN TRAINED SPOTTER
TREES DOWN. ONE WAS 12 INCHES IN DIAMETER.
&&
KKLocal storm report, Jul 22, 1:17 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
117 AM CDT TUE JUL 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 AM TSTM WND DMG GRAND LAKE 46.88N 92.40W
07/22/2014 ST. LOUIS MN PUBLIC
POWER OUTAGE.
&&
KKSpecial weather statement, Jul 22, 1:20 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 120 AM CDT TUE JUL 22 2014 MNZ012-019-020-220700- CENTRAL ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-SOUTHERN LAKE/NORTH SHORE- 120 AM CDT TUE JUL 22 2014 ...STRONG STORMS IN THE EMBARRASS AND BABBITT AREA... AT 116 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SKIBO...MOVING EAST AT 45 MPH. EXPECT WIND GUSTS AROUND 40 MPH...FREQUENT LIGHTNING...AND HEAVY DOWNPOURS... * THE THUNDERSTORM WILL BE NEAR... RIDGE BY 125 AM... BABBITT BY 130 AM... WHYTE BY 145 AM... IF OUTDOORS...BE ALERT FOR FALLING TREES AND LOOSE OBJECTS THAT MAY BE BLOWN AROUND. LAT...LON 4782 9143 4728 9135 4729 9229 4770 9237 GRANING
Local storm report, Jul 22, 1:29 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
129 AM CDT TUE JUL 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 AM TSTM WND GST DULUTH 46.78N 92.12W
07/22/2014 M50 MPH ST. LOUIS MN ASOS
&&
KKLocal storm report, Jul 22, 1:37 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
137 AM CDT TUE JUL 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 AM TSTM WND DMG EVELETH 47.46N 92.54W
07/22/2014 ST. LOUIS MN LAW ENFORCEMENT
POWER LINES DOWN ROUTE 53 AND 37.
&&
KKThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 10:24 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca, Koochiching | 51 min |
| Jul 21, 10:49 PM CDT | Special Weather Statement | DLH | Cass | 41 min |
| Jul 21, 11:11 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca, Koochiching, Saint Louis | 64 min |
| Jul 21, 11:16 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 44 min |
| Jul 21, 11:57 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing, Itasca | 48 min |
| Jul 22, 12:11 AM CDT | Severe Thunderstorm Warning | DLH | Itasca, Koochiching, Saint Louis | 49 min |
| Jul 22, 12:36 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Pine, Saint Louis | 24 min |
| Jul 22, 12:53 AM CDT | Special Weather Statement | DLH | 52 min | |
| Jul 22, 12:59 AM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine, Saint Louis | 46 min |
| Jul 22, 1:03 AM CDT | Severe Thunderstorm Warning | DLH | Pine | 42 min |
| Jul 22, 1:20 AM CDT | Special Weather Statement | DLH | Lake | 40 min |
| Jul 22, 1:24 AM CDT | Special Marine Warning | DLH | 96 min | |
| Jul 22, 1:40 AM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 37 min |
| Jul 22, 1:42 AM CDT | Severe Thunderstorm Warning | DLH | Pine | 48 min |
| Jul 22, 1:56 AM CDT | Special Marine Warning | DLH | 94 min | |
| Jul 22, 1:59 AM CDT | Special Marine Warning | DLH | 61 min | |
| Jul 22, 2:11 AM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake | 49 min |
| Jul 22, 2:14 AM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake | 46 min |
| Jul 22, 2:42 AM CDT | Severe Thunderstorm Warning | DLH | Cook | 33 min |
| Jul 22, 4:55 AM CDT | Special Weather Statement | DLH | Cook | 35 min |
| Jul 22, 9:52 AM CDT | Small Craft Advisory | DLH | 6 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.